# SDR JGVR20230324004

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 6,271 hours, 4,091 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDIED 3 AREAS OF CORROSION UNDER AND AROUND NUTPLATES ON PANEL 144CBC MOUNTING FRAME, FOUND AN ADDITIONAL 21 AREAS. BLENDED ADDITIONAL 21 AREAS. NDT VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS. EVALUATED NDT FINDINGS. REPAIRED BLENDED AREAS WITHIN LIMITS PER CESSNA 680A SRM 51-70-03. REPAIRED BLENDED AREAS BEYOND LIMITS PER REPAIR; RFTS-107692 REV.0.
